# SDR YENA2024080901105

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271N
- Aircraft serial: 10839
- Aircraft time: 8,118 hours, 1,193 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P3438
- Condition: Failed
- Location: Zone 100
- Part time: 26,143 hours, 29,232 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1908, CDG-JFK. (ETOPS) ' ( APU SYSTEM A321NEO ETOPS ); REF L/P 3321847, ITEM 2 (REMOVED AND REPLACED APU IAW AMM 49-11-11. OPS CHECK OK. ALL LEAK CHECKS OK. REF W/O 1351872 TASK CARD NUMBER:A320-49-11-11-400-004) FOR CORRECTIVE ACTION. MDDR CLOSED.'
